# SDR AALA202312129542

- Difficulty date: November 6, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,444 hours, 37,528 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P5870
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 28,457 hours, 12,084 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME SMELL IN FLIGHT DECK FOR MOST OF FLIGHT. FLIGHT CREW REPORTED THE ODOR WAS ISOLATED TO THE FLIGHT DECK. MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. **(CLOSED
